# SDR A6WA201040952

- Difficulty date: November 1, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 17,578 hours, 16,772 cycles
- Engine: Ge CF343B1
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Gouged
- Location: Rt Wing Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF RT FLIGHT SPOILER AT CTR T/E IS GOUGED.  REPAIRED RT FLIGHT SPOILER UPPER SKIN BETWEEN SPOILER STA 195.3603 AND SPOILER STA 204.3603 IAW REO 601R-57-73-133.
